MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON,CL ULTRA, 20MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. ENDOBUTTON,CL ULTRA, 20MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 72200147
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suture broke when it was pulled through the femoral tunnel.No patient injury was reported.
 
Additional Manufacturer Narrative
Examination is not possible, as the device has not been returned.A photograph was sent for evaluation.Examination of the photograph shows the pulling suture has been broken or cut the photo is inconclusive.The investigation could not draw any conclusions about the reported event without the return of the device.
 
Event or Problem Description
It was reported that the suture broke when it was pulled through the femoral tunnel.A signifant delay greater than 30 minutes was presented.No patient injury was reported.

Brand Name
ENDOBUTTON,CL ULTRA, 20MM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7528650
Report Number1219602-2018-00620
Device Sequence Number11141167
Product Code GAT
UDI-Device Identifier03596010597267
UDI-Public(01)03596010597267(17)220630(10)50672425
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number72200147
Device Catalogue Number72200147
Device Lot Number50672425
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date05/20/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1